MathSciNet Relay Station
MathSciNet bibliographic data
MR845731 82A25
Abraham, D. B.; Smith, E. R. An exactly solved model with a wetting transition. J. Statist. Phys. 43 (1986), no. 3-4, 621–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement